On the weak compactness of order weakly compact operators

Aqzzouz, Belmesnaoui and Elbour, Aziz: On the weak compactness of order weakly compact operators. Acta scientiarum mathematicarum, (78) 3-4. pp. 559-567. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_003_004_559-567.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 3-4
Page Range: pp. 559-567
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 567. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2016. Oct. 15. 14:09
URI: http://acta.bibl.u-szeged.hu/id/eprint/16449

Actions (login required)

View Item View Item